# SDR IXXA10SMN056S

- Difficulty date: April 13, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 100
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 2 SEAT TRACK LUGS ARE WORN AT STA 280.000.  REMOVED DAMAGED FASTENERS AS NEEDED TO PERFORM RPAIR.  REMOVED DAMAGED AREA. FABRICATED SEAT TRACK, SPLICES, SPLICES. CLEANED, TREATED, PRIMED AREA, AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAPTER 53-2-3 FIGURE 14, SRM 51-3-0, SRM 51-1-21, SRM 51-1-8B, SRM 53-2-3, SRM 51-1-11, AND SRM 51-3-1.
